MAUDE Adverse Event Report: AVANOS MEDICAL, INC. NEOMED ENFIT PU FEEDING TUBE ORANGE 6.5FR 60CM; TUBE, FEEDING

AVANOS MEDICAL, INC. NEOMED ENFIT PU FEEDING TUBE ORANGE 6.5FR 60CM; TUBE, FEEDING
Model Number FTM6.5P-NC
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient was to have an ng placed and the nurse obtained the neomed feeding tube with enfit connector.Before opening the package, the nurse noted it did not contain the cap piece to the catheter which made it so that the catheter could not be clamped off.The tube was not useable.Has been reported that this is not the first tube that did not have a cap.

Brand Name
NEOMED ENFIT PU FEEDING TUBE ORANGE 6.5FR 60CM
Common Device Name
TUBE, FEEDING
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key16271592
Report Number16271592
Device Sequence Number7492741
Product Code FPD
UDI-Device Identifier00350770000619
UDI-Public00350770000619
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/17/2023
Report Date (Section F) 01/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFTM6.5P-NC
Device Catalogue NumberFTM6.5P-NC
Device Lot NumberTY220703
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/31/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/17/2023